Feeling nauseated after Dysport... off food. First time injection on smoking lines by nurse.

Could this be related to the Dysport or is it pure anxiety? This is my first time. How long does the drug stay in your system and does it travel through your bloodstream or anywhere that could cause nauseated feelings? I just need reassurance as I only had a small amount but I have read bad things on the internet.

Doctor Answers 6

Nausea is not a side effect associated with Dysport.

Nausea is not a side effect associated with Dysport, and it should not spread beyond where it was injected. Your nausea is most likely coincidental or possibly related to anxiety over having the treatment done for the first time. Dysport lasts for around 3-4 months in most people.


San Diego Dermatologist
4.8 out of 5 stars 41 reviews

Nausea after dysport

I frequently have patients with different symptoms after their first treatment with botox or dysport. I try to reassure and warn them before hand as most of us have some nervousness with first time treatments.  Anxiety creates lots of different feelings and I can promise you that this is not a reaction to the medication. Don't worry it will pass. I hope you enjoy your results!

Katrinka L. Heher, MD
Boston Oculoplastic Surgeon
5.0 out of 5 stars 8 reviews

Nausea after Dysport

Thanks for your question. I have never had a patient feel nauseous after a Dysport treatment. Perhaps, you were feeling nervous or uneasy before your treatment.

German Newall, MD
Houston Plastic Surgeon
4.4 out of 5 stars 50 reviews

Nausea after Dysport

Thank you for your question. Nausea is not a side effect that has ever been reported as a direct result of Dysport injections. The product works by preventing contraction of the muscle it is injected into. There are no systemic effects. Hope this helps.

Dysport Injections Results and Nausea

Dysport cannot directly cause nausea, this is likely a response to your injection and anxiety.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

Nausea after Dysport

I have never had a patient complain of nausea after Dysport or Botox.  There should not be any systemic absorption of the injection, and if there were, it would be negligible.  I would think the nausea is due to anxiety or otherwise coincidental.  Check with your injector.

Matthew Bridges, MD
Richmond Facial Plastic Surgeon
5.0 out of 5 stars 20 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.